MAUDE Adverse Event Report: MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION KIT

MEDLINE INDUSTRIES, INC. MEDLINE INDUSTRIES, INC.; CIRCUMCISION KIT
Model Number DYNDF1117
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the hemostat in the circumcision kit was extremely sharp and would have pierced the patient's penis had it been used.This has occurred on several occasions and requires the physicians to retrieve another hemostat.Some of the hemostats are more blunt than others.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
CIRCUMCISION KIT
Manufacturer (Section D)
MEDLINE INDUSTRIES, INC.
three lakes drive
northfield IL 60093
MDR Report Key7605228
Report Number7605228
Device Sequence Number1695078
Product Code HFX
UDI-Device Identifier10884389797884
UDI-Public(01)10884389797884
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/05/2018
Report Date (Section F) 06/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberDYNDF1117
Device Catalogue NumberDYNDF1117
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/05/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA06/05/2018